# SDR CALA2024062000034

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 89,767 hours, 19,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51287
- Condition: Corroded
- Location: Bs 325 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR OF THE FLOOR BEAM UPPER CHORD AT STA 325 AND LBL 54.75 CORROSION AS PER ECRA#5310-08344.
